Alert archive / Texas / Flash Flood Warnings in 2016

Flash Flood Warning 64, NWS Fort Worth, TX

June 2, 2016Dallas County, Texas

NWS Fort Worth, TX issued this flash flood warning at Jun 2, 2016, 2:39 PM CDT for Dallas County, Texas. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 2, 2016, 2:39 PM CDT (19:39 UTC)
Expired
Jun 2, 2016, 8:30 PM CDT
In force
6 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
None

County Dallas County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 60 km from the middle of the area, began a volume at 19:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 7.7 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2016-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1078 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2016-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1078 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
572 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
52 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

873 
WGUS54 KFWD 021939
FFWFWD
TXC113-022230-
/O.NEW.KFWD.FF.W.0064.160602T1939Z-160602T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
239 PM CDT THU JUN 2 2016

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  DALLAS COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 530 PM CDT

* AT 237 PM CDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED
  THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. THIS
  RAINFALL WILL LEAD TO EXCESSIVE WATER RUNOFF AND CAUSE FLASH
  FLOODING. LOW-LYING AND POOR DRAINAGE AREAS ARE MOST VULNERABLE TO
  RAPIDLY RISING WATER. WHILE ROUGHLY ONE INCH OF RAIN HAS FALLEN
  ACROSS DALLAS COUNTY...SEVERAL WATER RESCUES HAVE BEEN REPORTED.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  DALLAS...GARLAND...IRVING...GRAND PRAIRIE...MESQUITE...CARROLLTON...
  RICHARDSON...ROWLETT...DESOTO...GRAPEVINE...CEDAR HILL...WYLIE...COPPELL...
  DUNCANVILLE...LANCASTER...FARMERS BRANCH...BALCH SPRINGS...UNIVERSITY
  PARK...SACHSE AND SEAGOVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3298 9652 3255 9652 3255 9704 3299 9703

$$

BAIN
1 follow-up statement
106 
WGUS54 KFWD 022221
FFWFWD
TXC113-030130-
/O.EXT.KFWD.FF.W.0064.000000T0000Z-160603T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
521 PM CDT THU JUN 2 2016

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  DALLAS COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 830 PM CDT

* AT 519 PM CDT...DOPPLER RADAR INDICATED SHOWERS AND THUNDERSTORMS
  CAPABLE OF HEAVY RAIN WILL CONTINUE ACROSS THE WARNED AREA. FLASH
  FLOODING IS EXPECTED TO CONTINUE ACROSS DALLAS COUNTY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  DALLAS...GARLAND...IRVING...GRAND PRAIRIE...MESQUITE...CARROLLTON...
  RICHARDSON...ROWLETT...DESOTO...GRAPEVINE...CEDAR HILL...WYLIE...COPPELL...
  DUNCANVILLE...LANCASTER...FARMERS BRANCH...BALCH SPRINGS...UNIVERSITY
  PARK...SACHSE AND SEAGOVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3298 9652 3255 9652 3255 9704 3299 9703

$$

BAIN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 2, 1:17 PM CDT, 1 hour 22 minutes earlier.

Area forecast discussion, Jun 2, 1:17 PM CDT, 1 hour 22 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
117 PM CDT THU JUN 2 2016

.AVIATION...
18 UTC TAF Cycle

Concerns...Thunder potential and MVFR ceilings.

For the Metroplex TAF sites...Scattered convection is expected to
continue to move in from the east as the subtle meso-low
continues to pull westward. Instability is a bit on the low side
with a very moist profile, which suggests that lightning strikes
should be very isolated. Regardless, will carry a TEMPO group for
TSRA through the early afternoon hours with the main concern
being poor visibility. Thereafter--- the main upper low should
gradually fill and even sag southward. This should result in a
wind shift from the east to the north. Timing of this is
uncertain, so for now will prevail variable winds through the
overnight hours and into Friday morning. Thereafter, south winds
should resume as broad surface troughing develops. Model guidance
does suggest that IFR/LIFR ceilings/visibility may develop in the
evening and overnight hours---but given the expected threat for
showers, sub-cloud base mixing may result in only MVFR ceilings.
If precip does not develop as currently thought, then LIFR/IFR may
develop.

For the Waco TAF site...Slightly better flying conditions are
expected here as drier air lifts northward at least through the
early to mid afternoon hours. There will be the potential for
additional shower development this afternoon as precipitation
develops on the backside of the surface low. MVFR ceilings are
still expected to previal through much of the TAF cycle with VCSH
expected at times.

Bain

&&

.UPDATE...
After a much needed reprieve from heavy rainfall yesterday,
widespread rains are impacting much of the region this morning,
and will continue to do so for the remainder of the day and into
the overnight hours. Moisture channel imagery shows a vigorous
upper-level low just about over Del Rio, Texas with the
associated trough axis now beginning to take on a more neutral
tilt. Strong upper-level divergence associated with the
encroaching low has fostered an expansive area of moderate to
embedded heavy rainfall which continues to move into North Central
Texas.

This area of rainfall will continue to march northward through
the remainder of the morning and will impact the Metroplex
shortly. Precipitation amounts have been on the order of one half
to one inch, with some isolated amounts in excess of 2 inches over
the past three hours. With our saturated soils, this is all it's
taking to cause flooding issues.

As the upper level low gradually tracks eastward, the main
precip shield should begin to pivot towards the west, which means
that many locations in our CWA will remain under the gun for
continued bouts of rainfall through the day. Overnight, there are
still hints from model guidance of a consolidating warm core low
impacting a portion of our region, but pinning its ultimate
location down is not possible at this time. The important point
here is that these types of nocturnally-enhanced systems can be
exceptional rainfall producers over a highly localized area--and
isolated rainfall amounts in excess of six inches are not out of
the question.

Finally, current indications are that flooding rains may linger
longer than initially anticipated across our central and western
zones, and for this reason we have extended the Flash Flood Watch
to cover all of North and Central Texas until 1 PM tomorrow.

Carlaw

&&

.PREV DISCUSSION... /ISSUED 704 AM CDT THU JUN 2 2016/
The approach of an upper level low and a weak front have created
bouts with showers and a plethora of cloud layers across North and
Central Texas. It seemed that ceilings were holding out in the
MVFR category for the entire shift, until in the past half hour
when sites in the Metroplex suddenly began reporting IFR. So we
will indicate IFR cigs during the morning hours with improvement
back to MVFR by mid day. Meanwhile, the weak winds along the
front have already begun to back to a more northeasterly
direction, and should become due north this evening with speeds
remaining well below 10 KT. Thunderstorms will become more likely
this afternoon as the upper low encroaches on Central TX during
peak heating hours. Storms should decrease in coverage late this
evening, though isolated activity will continue overnight.

30

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    79  67  78  68  85 / 100  80  60  50  50
Waco                79  66  78  65  82 / 100  70  60  50  50
Paris               77  66  76  67  80 / 100  80  70  50  50
Denton              78  65  76  65  84 /  90  70  60  40  40
McKinney            78  66  77  66  82 /  90  80  70  50  40
Dallas              80  68  78  68  84 / 100  80  60  50  50
Terrell             79  67  77  67  82 / 100  80  70  50  50
Corsicana           78  68  77  68  81 / 100  80  70  50  60
Temple              77  66  77  65  81 / 100  70  60  50  60
Mineral Wells       78  65  76  65  83 / 100  70  60  40  40

&&

.FWD Watches/Warnings/Advisories...
Flash Flood Watch through Friday afternoon for TXZ091>095-
100>107-115>123-129>135-141>148-156>162-174-175.

&&

15/90
Hazardous weather outlook, Jun 2, 4:31 AM CDT, 10 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
431 AM CDT THU JUN 2 2016

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-031100-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
431 AM CDT THU JUN 2 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.
GOOD CHANCES OF SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY AND
TONIGHT ACROSS NORTH AND CENTRAL TEXAS...DUE TO A SLOW MOVING
FRONT AND AN UPPER LEVEL LOW PRESSURE SYSTEM. A FEW STORMS WILL BE
STRONG WITH SMALL HAIL AND GUSTY WINDS...BUT HEAVY RAIN AND
POSSIBLE FLASH FLOODING WILL BE THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
CHANCES OF SHOWERS AND STORMS WITH LOCALLY HEAVY RAIN WILL
CONTINUE THROUGH EARLY SUNDAY.

STORM CHANCES ARE EXPECTED TO END LATE SUNDAY AS THE SYSTEM MOVES
SOUTH OF THE AREA. LINGERING MOISTURE MAY LEAD TO AN ISOLATED
STORM OR TWO ACROSS THE SOUTHERN-MOST COUNTIES ON MONDAY.

.SPOTTER INFORMATION STATEMENT...
ACTIVATION IS NOT ANTICIPATED BUT SPOTTERS ARE ENCOURAGED TO
RELAY REPORTS OF HEAVY RAINFALL AND FLOODING.

In the hours before

Local storm report, Jun 2, 10:37 AM CDT, 4 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1037 AM CDT THU JUN 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1031 AM     FLASH FLOOD      2 SW HAMILTON           31.68N  98.14W
06/02/2016                   HAMILTON           TX   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTED FLASH FLOODING ALONG PECAN
            CREEK SW OF HAMILTON. IN ADDITION---FLOODING
            WAS REPORTED ALONG FM 221 AND 218. FLOODING ALONG HIGHWAY
            84 NEAR EVANT WAS ALSO REPORTED.
Local storm report, Jun 2, 11:30 AM CDT, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1130 AM CDT THU JUN 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 AM     FLASH FLOOD      TEMPLE                  31.10N  97.35W
06/02/2016                   BELL               TX   EMERGENCY MNGR

            MINOR FLASH FLOODING OF A FEW HOMES IN TEMPLE...SEVERAL
            ROADS IN THE CITY OF BELTON CLOSED DUE TO FLOOD WATERS.
Local storm report, Jun 2, 1:30 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
130 PM CDT THU JUN 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0129 PM     FLASH FLOOD      CLEBURNE                32.35N  97.40W
06/02/2016                   JOHNSON            TX   LAW ENFORCEMENT

            CLEBURNE EOC REPORTED HOMES TAKING ON WATER. JOHNSON
            COUNTY EMC REPORTED SEVERAL COUNTY ROADS CLOSED.
Local storm report, Jun 2, 2:13 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
213 PM CDT THU JUN 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     FLASH FLOOD      10 SW HAMILTON          31.60N  98.24W
06/02/2016                   HAMILTON           TX   LAW ENFORCEMENT

            HAMILTON COUNTY SO REPORTED WATER GETTING INTO ONE HOME
            IN SOUTHERN HAMILTON COUNTY
Local storm report, Jun 2, 2:15 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
215 PM CDT THU JUN 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0201 PM     FLASH FLOOD      2 SW CLEBURNE           32.33N  97.42W
06/02/2016                   JOHNSON            TX   EMERGENCY MNGR

            HIGH WATER RESCUE ION OLD FOAMY ROAD...SOUTH OF CLEBURNE
Local storm report, Jun 2, 2:15 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED TYPO
NATIONAL WEATHER SERVICE FORT WORTH TX
215 PM CDT THU JUN 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0201 PM     FLASH FLOOD      2 SW CLEBURNE           32.33N  97.42W
06/02/2016                   JOHNSON            TX   EMERGENCY MNGR

            HIGH WATER RESCUE ON OLD FOAMY ROAD...SOUTH OF CLEBURNE

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 7:30 PM CDTAreal Flood AdvisoryFWDHood2 hr
Jun 1, 7:34 PM CDTAreal Flood AdvisoryFWDBell, Falls116 min
Jun 1, 8:14 PM CDTFlash Flood WarningFWDHood2 hr
Jun 1, 8:25 PM CDTSpecial Weather StatementFWDHill65 min
Jun 1, 8:31 PM CDTRiver Flood WarningFWDDenton4 days
Jun 1, 8:32 PM CDTSpecial Weather StatementFWDHood58 min
Jun 1, 9:39 PM CDTSpecial Weather StatementFWDJohnson51 min
Jun 1, 10:12 PM CDTAreal Flood WarningFWDHood3 hr
Jun 1, 10:35 PM CDTAreal Flood AdvisoryFWDMontague3 hr
Jun 1, 11:09 PM CDTFlash Flood WarningFWDMontague111 min
Jun 2, 12:51 AM CDTFlash Flood WarningFWDMontague6 hr
Jun 2, 1:11 AM CDTAreal Flood WarningFWDHood9 hr
Jun 2, 1:36 AM CDTFlash Flood WarningFWDJack, Young4 hr
Jun 2, 2:40 AM CDTAreal Flood AdvisoryFWDDenton3 hr
Jun 2, 3:51 AM CDTFlash Flood WarningFWDCooke, Montague6 hr
Jun 2, 4:16 AM CDTRiver Flood WarningFWDLeon, Robertson7 days
Jun 2, 5:56 AM CDTAreal Flood WarningFWDJack, Young6 hr
Jun 2, 6:18 AM CDTAreal Flood AdvisoryFWDDenton, Wise4 hr
Jun 2, 6:45 AM CDTFlash Flood WarningFWDMontague3 hr
Jun 2, 7:18 AM CDTAreal Flood AdvisoryFWDGrayson3 hr
Jun 2, 7:31 AM CDTAreal Flood AdvisoryFWDBell, Falls, Milam4 hr
Jun 2, 8:42 AM CDTAreal Flood AdvisoryFWDCoryell, McLennan3 hr
Jun 2, 8:47 AM CDTFlash Flood WarningFWDBell3 hr
Jun 2, 9:26 AM CDTAreal Flood AdvisoryFWDBosque, Hamilton4 hr
Jun 2, 9:43 AM CDTAreal Flood AdvisoryFWDComanche, Mills3 hr
Jun 2, 9:50 AM CDTFlash Flood WarningFWDComanche, Hamilton5 hr
Jun 2, 10:03 AM CDTFlash Flood WarningFWDMcLennan3 hr
Jun 2, 10:10 AM CDTAreal Flood AdvisoryFWDLimestone3 hr
Jun 2, 10:15 AM CDTAreal Flood WarningFWDHood3 hr
Jun 2, 10:24 AM CDTAreal Flood AdvisoryFWDHill, Navarro3 hr
Jun 2, 10:39 AM CDTRiver Flood WarningFWDCoryell9 days
Jun 2, 10:39 AM CDTRiver Flood WarningFWDCoryell29 hr
Jun 2, 10:39 AM CDTRiver Flood WarningFWDLimestone52 hr
Jun 2, 10:52 AM CDTAreal Flood AdvisoryFWDErath, Somervell3 hr
Jun 2, 11:18 AM CDTFlash Flood WarningFWDErath, Hood, Somervell6 hr
Jun 2, 11:37 AM CDTAreal Flood AdvisoryFWDFreestone, Navarro3 hr
Jun 2, 11:40 AM CDTAreal Flood WarningFWDBell3 hr
Jun 2, 12:35 PM CDTFlash Flood WarningFWDJohnson11 hr
Jun 2, 1:00 PM CDTFlash Flood WarningFWDEastland6 hr
Jun 2, 1:14 PM CDTAreal Flood AdvisoryFWDHill, Limestone, Navarro3 hr
Jun 2, 1:47 PM CDTAreal Flood AdvisoryFWDDallas3 hr
Jun 2, 1:52 PM CDTFlash Flood WarningFWDCooke, Grayson6 hr
Jun 2, 1:58 PM CDTRiver Flood WarningFWDSomervell24 hr
Jun 2, 1:59 PM CDTAreal Flood AdvisoryFWDDenton4 hr
Jun 2, 2:42 PM CDTAreal Flood AdvisoryFWDTarrant3 hr
Jun 2, 2:48 PM CDTAreal Flood WarningFWDComanche, Hamilton3 hr
Jun 2, 3:04 PM CDTRiver Flood WarningFWDBosque25 hr
Jun 2, 3:04 PM CDTRiver Flood WarningFWDComanche47 hr
Jun 2, 3:04 PM CDTRiver Flood WarningFWDMilam47 hr
Jun 2, 3:06 PM CDTRiver Flood WarningFWDStephens42 hr
Jun 2, 3:11 PM CDTAreal Flood AdvisoryFWDMontague3 hr
Jun 2, 3:22 PM CDTRiver Flood WarningFWDNavarro3 days
Jun 2, 3:22 PM CDTRiver Flood WarningFWDWise40 hr
Jun 2, 3:22 PM CDTRiver Flood WarningFWDDallas22 hr
Jun 2, 3:22 PM CDTRiver Flood WarningFWDCollin49 hr
Jun 2, 3:22 PM CDTRiver Flood WarningFWDDenton22 hr
Jun 2, 3:32 PM CDTAreal Flood AdvisoryFWDParker, Wise3 hr
Jun 2, 3:32 PM CDTRiver Flood WarningFWDHunt49 hr
Jun 2, 3:50 PM CDTFlash Flood WarningFWDParker3 hr
Jun 2, 4:25 PM CDTAreal Flood AdvisoryFWDJack3 hr
Jun 2, 5:17 PM CDTFlash Flood WarningFWDHood3 hr
Jun 2, 5:37 PM CDTAreal Flood WarningFWDErath, Somervell3 hr

Nearby

Flash Flood Warnings in Texas, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.